MathSciNet Relay Station
MathSciNet bibliographic data
MR1646046 (2000d:14020) 14E30 (14J10)
Kawamata, Yujiro Subadjunction of log canonical divisors. II. Amer. J. Math. 120 (1998), no. 5, 893–899.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement